# SDR SWAA2022021816123

- Difficulty date: June 15, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE COMP STANCHION CLIP (BS 867 / LBL 10.5 / WL 163) CRACK NOTED. / REMOVED AND REPLACED STANCHION CLIP AT B.S 867 LBL 10.5; WL 163 PER SRM 51-40-02-0G-0; DWG 149A8102 SHT 16
